MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI SET; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI SET; INTRODUCER, CATHETER
Catalog Number SI-21142
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #(b)(4).
 
Event or Problem Description
It was reported "when using the catheter guide, when advancing through the needle, the equipment stays "stuck", not advancing in any direction and cannot be removed from the needle, becoming trapped in the middle of the needle (it cannot exit from it).When removing in block, the guide can finally be removed from the needle and is found "unhooked".The guidewire was replaced and successfully used.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "progressing well clinically".
 
Additional Manufacturer Narrative
(b)(4) the actual device was not returned; however, the customer provided one photo for analysis.Visual analysis revealed that the guide wire was unraveled from what appears to be the distal end; however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The ifu also states, "do not apply excessive force in placing or removing guidewire, dilator, or access device.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire".The customer report of an unraveled guide wire was confirmed by visual inspection of the customer supplied photo.Visual analysis of the photo revealed that the guide wire was unraveled from what appears to be the distal end.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the bs en iso 11070:2014 standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTI-LUMEN/PSI SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22826907
Report Number3006425876-2025-00822
Device Sequence Number18533521
Product Code FOZ
UDI-Device Identifier00801902102911
UDI-Public(01)00801902102911(11)240524(17)260312(10)71F24E0964(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/12/2026
Device Catalogue NumberSI-21142
Device Lot Number71F24E0964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown